Volume 7, Issue 1
The Convergence of Contour Dynamics Methods

Yu-Hua Wu & Hua-Mo Wu

DOI:

J. Comp. Math., 7 (1989), pp. 23-40

Published online: 1989-07

Preview Full PDF 407 2018
Export citation
  • Abstract

In this paper the properties of contour dynamics methods of two-dimensional incompressible inviscid vortex flows are investigated. The error estimates and the convergence of the methods for piecewise constant vorticity patches using Euler's method are obained.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-23, author = {}, title = {The Convergence of Contour Dynamics Methods}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {1}, pages = {23--40}, abstract = { In this paper the properties of contour dynamics methods of two-dimensional incompressible inviscid vortex flows are investigated. The error estimates and the convergence of the methods for piecewise constant vorticity patches using Euler's method are obained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9453.html} }
TY - JOUR T1 - The Convergence of Contour Dynamics Methods JO - Journal of Computational Mathematics VL - 1 SP - 23 EP - 40 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9453.html KW - AB - In this paper the properties of contour dynamics methods of two-dimensional incompressible inviscid vortex flows are investigated. The error estimates and the convergence of the methods for piecewise constant vorticity patches using Euler's method are obained.
Yu-Hua Wu & Hua-Mo Wu. (1970). The Convergence of Contour Dynamics Methods. Journal of Computational Mathematics. 7 (1). 23-40. doi:
Copy to clipboard
The citation has been copied to your clipboard